Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 132, Number 8

All articles in this issue are freely accessible.

Quasi-minimal abelian groups
B. Goldsmith, S. Óhógáin and S. Wallutis.
Proc. Amer. Math. Soc. 132 (2004), 2185-2195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052393
On $c$-supplemented maximal and minimal subgroups of Sylow subgroups of finite groups
Huaquan Wei, Yanming Wang and Yangming Li.
Proc. Amer. Math. Soc. 132 (2004), 2197-2204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052394
Note on the stability of principal bundles
Donghoon Hyeon and David Murphy.
Proc. Amer. Math. Soc. 132 (2004), 2205-2213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052395
Faltings’ theorem for the annihilation of local cohomology modules over a Gorenstein ring
K. Khashyarmanesh and Sh. Salarian.
Proc. Amer. Math. Soc. 132 (2004), 2215-2220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052396
A generalization of a theorem of Rankin and Swinnerton-Dyer on zeros of modular forms
Jayce Getz.
Proc. Amer. Math. Soc. 132 (2004), 2221-2231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052397
On the discrete groups of Moonshine
John Conway, John McKay and Abdellah Sebbar.
Proc. Amer. Math. Soc. 132 (2004), 2233-2240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052398
The Hilton-Heckmann argument for the anti-commutativity of cup products
Mariano Suarez-Alvarez.
Proc. Amer. Math. Soc. 132 (2004), 2241-2246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052399
Resolution of a conjecture of Andrews and Lewis involving cranks of partitions
Daniel M. Kane.
Proc. Amer. Math. Soc. 132 (2004), 2247-2256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052400
The Russo-Dye Theorem in a weakly closed $\mathcal{T(N)}$–module
Zhe Dong.
Proc. Amer. Math. Soc. 132 (2004), 2257-2263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052401
A geometrical version of Hardy’s inequality for $\stackrel{∘}W^{1,p}(Ω)$
Jesper Tidblom.
Proc. Amer. Math. Soc. 132 (2004), 2265-2271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052402
A limit-point criterion for a class of Sturm-Liouville operators defined in $L^{p}$ spaces
R. C. Brown.
Proc. Amer. Math. Soc. 132 (2004), 2273-2280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052403
Influence of nonlinear perturbed terms on the oscillation of elliptic equations
Naoto Yamaoka and Jitsuro Sugie.
Proc. Amer. Math. Soc. 132 (2004), 2281-2290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052404
Backward extensions of subnormal operators
Il Bong Jung, Alan Lambert and Jan Stochel.
Proc. Amer. Math. Soc. 132 (2004), 2291-2302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052405
A Wold-type decomposition for commuting isometric pairs
Dan Popovici.
Proc. Amer. Math. Soc. 132 (2004), 2303-2314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052406
Discs in complex manifolds with no bounded plurisubharmonic functions
Jean-Pierre Rosay.
Proc. Amer. Math. Soc. 132 (2004), 2315-2319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052407
The numerical range of a nilpotent operator on a Hilbert space
Mubariz T. Karaev.
Proc. Amer. Math. Soc. 132 (2004), 2321-2326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052408
Functional analysis proofs of Abel’s theorems
M. T. Karaev.
Proc. Amer. Math. Soc. 132 (2004), 2327-2329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052409
A strong Lebesgue point property for Sobolev functions
Visa Latvala.
Proc. Amer. Math. Soc. 132 (2004), 2331-2338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052410
Periodic solutions of nonlinear impulsive differential inclusions with constraints
Tiziana Cardinali and Raffaella Servadei.
Proc. Amer. Math. Soc. 132 (2004), 2339-2349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052411
Carlson type inequalities and embeddings of interpolation spaces
Leo Larsson.
Proc. Amer. Math. Soc. 132 (2004), 2351-2356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052412
The equations determining intermediate integrals for Monge-Ampère PDE
R. J. Alonso-Blanco.
Proc. Amer. Math. Soc. 132 (2004), 2357-2360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052413
Zeros of functions with finite Dirichlet integral
Stefan Richter, William T. Ross and Carl Sundberg.
Proc. Amer. Math. Soc. 132 (2004), 2361-2365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052414
Two-weight Caccioppoli inequalities for solutions of nonhomogeneous $A$-harmonic equations on Riemannian manifolds
Shusen Ding.
Proc. Amer. Math. Soc. 132 (2004), 2367-2375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052415
Density of irregular wavelet frames
Wenchang Sun and Xingwei Zhou.
Proc. Amer. Math. Soc. 132 (2004), 2377-2387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052416
A counterexample to a conjecture of S. E. Morris
J. F. Feinstein.
Proc. Amer. Math. Soc. 132 (2004), 2389-2397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052417
Hankel operators with antiholomorphic symbols on the Fock space
Georg Schneider.
Proc. Amer. Math. Soc. 132 (2004), 2399-2409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052418
Fixed point formula for holomorphic functions
Nikolai Tarkhanov.
Proc. Amer. Math. Soc. 132 (2004), 2411-2419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052419
Domaine numérique du produit et de la bimultiplication $M_{2,A,B}$
Mohamed Chraibi Kaadoud.
Proc. Amer. Math. Soc. 132 (2004), 2421-2428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052420
Maximal invariant subspaces for $A^{2}_{𝛼}(D)$
Tavan T. Trent.
Proc. Amer. Math. Soc. 132 (2004), 2429-2432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052421
Uniqueness of travelling waves for nonlocal monostable equations
Jack Carr and Adam Chmaj.
Proc. Amer. Math. Soc. 132 (2004), 2433-2439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052422
Enlarging totally geodesic submanifolds of symmetric spaces to minimal submanifolds of one dimension higher
Claudio Gorodski.
Proc. Amer. Math. Soc. 132 (2004), 2441-2447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052423
$Σ_{n}$-bounding and $Δ_{n}$-induction
Theodore A. Slaman.
Proc. Amer. Math. Soc. 132 (2004), 2449-2456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052424
A brief remark on van der Waerden spaces
Albin L. Jones.
Proc. Amer. Math. Soc. 132 (2004), 2457-2460
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2052425
There are $2^{ℵ_{0}}$ many $H$-degrees in the random reals
Liang Yu and Decheng Ding.
Proc. Amer. Math. Soc. 132 (2004), 2461-2464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052426
Diffusions, exit time moments and Weierstrass theorems
Victor H. de la Peña and Patrick McDonald.
Proc. Amer. Math. Soc. 132 (2004), 2465-2474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052427
Individual ergodic theorem for unitary maps of random matrices
Ryszard Jajte.
Proc. Amer. Math. Soc. 132 (2004), 2475-2481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052428
Convergence of harmonic maps on the Poincaré disk
Guowu Yao.
Proc. Amer. Math. Soc. 132 (2004), 2483-2493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052429
Erratum to “Transferred Chern classes in Morava $K$-theory”
Malkhaz Bakuradze and Stewart Priddy.
Proc. Amer. Math. Soc. 132 (2004), 2495-2495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2051151